# SDR 2002F01117

- Difficulty date: May 13, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 16050109
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 5786 - CVG-CLT, DURING LANDING GEAR RETRACTION GOT GEAR DISAGREE MESSAGE.  NOSE GEAR WAS SLOW TO RETRACT AND LOCK.  AIRCRAFT LANDED WITHOUT INCIDENT IN CLT.  MAINTENANCE ADJUSTED PROXIMITY SENSOR.  OP CHECKS GOOD IAW CRJ AMM 32-35-05.  (M)
